so i havent had a period in 3 years because i lost it from anorexia. i recenlty started having sex for the first time with my boyfriend and he refused to wear a condom because he was just tested for stds and figured since im not having a period i cant get pregnant. anways we had sex like 6 times in 2 days and it was starting to hurt me so i told him we should take a break. the next day i woke up and there was a lot of blood on my bed so i assumed it was my period. i freaked out and told my boyfriend who said i should take the plan b pill just in case. now one day later, my so called period is already super light so idk if its actually my period and maybe the plan b is whats causing it to be light, or if maybe my bf tore something down there and its more serious? plus im kinda scared about taking the plan b because ive heard it screws with your body
A guy 'refuses' to wear a condom, & you allow him to have sex with you? Do you have no respect for your body? You only have his word that he's been STD tested, he clearly has no respect for you because he's able to dictate to you the conditions under which you'll have sex with him, & now that you have a period, he gets to mess your body up with a huge dose of artificial hormone in Plan B, so that he is not inconvenienced!
Where is his responsibility in any of this? He's treated you like a blow up doll! You seriously need to raise your standards in men! YOU call the shots with your body, honey!
Women can ovulate, without having first had any bleeding. They can therefore end up pregnant without knowing a thing about it until months down the line!
Under the circumstances, I think that if you don't want to risk pregnancy, you're going to have to take the Plan B. The faster the better!
Everyone reacts differently to the Drug, so it's hard to say exactly how you will be effected. It also depends on where you are in your cycle. It's most effective the sooner you take it. You may find you get few symptoms. I've had both extremes on separate times of using it. Once I barely noticed, the other I had lots of hormonal side effects.
With regards to the bleeding you're already experiencing, it could just be that the lining of your womb has been building up, ready to have a period, & the sex has just prodded/poked at it & disturbed it, until it came away. You'll know as time goes on, but unless you're bleeding so heavily you're changing a sanitary pad every hour or two, I'd go with it & see how things go. The bleeding could stop all together with the Plan B, or it could get heavier. Come back & update me as things go, & I'll certainly help if I can. If you're worried, then of course, see a doctor, but I suspect it's just what I've already mentioned.
Find a man that respects you & your body, & takes your wants & needs into consideration. This is as good as it gets with a person. In the beginning, they're trying to show you their best side, so it'll only get worse the longer you're with him.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2014 • 1 answer
Posted 21 Aug 2014 • 1 answer
Posted 18 Oct 2014 • 2 answers
Posted 19 Jul 2016 • 1 answer
Posted 19 Aug 2016 • 1 answer